RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 144–147 (Mi umn5164)  

International Topology Conference
Short Communications

Dimension and metrization of uniform spaces

S. Buzási


Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 176–178

Bibliographic databases:

MSC: 54F45, 54E35

Citation: S. Buzási, “Dimension and metrization of uniform spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980), 144–147; Russian Math. Surveys, 35:3 (1980), 176–178

Citation in format AMSBIB
\Bibitem{Buz80}
\by S.~Buz\'asi
\paper Dimension and metrization of uniform spaces
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 144--147
\mathnet{http://mi.mathnet.ru/umn5164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580633}
\zmath{https://zbmath.org/?q=an:0459.54018|0449.54026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..176B}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 176--178
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600019}


Linking options:
  • http://mi.mathnet.ru/eng/umn5164
  • http://mi.mathnet.ru/eng/umn/v35/i3/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:57
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019